Tsukuba Journal of Mathematics

On some oscillating properties of the solutions of a class of functional-differential equations

D.C. Angelova and D.D Bainov

Full-text: Open access

Article information

Source
Tsukuba J. Math., Volume 5, Number 1 (1981), 39-46.

Dates
First available in Project Euclid: 30 May 2017

Permanent link to this document
https://projecteuclid.org/euclid.tkbjm/1496159318

Digital Object Identifier
doi:10.21099/tkbjm/1496159318

Mathematical Reviews number (MathSciNet)
MR630520

Zentralblatt MATH identifier
0471.34053

Citation

Bainov, D.D; Angelova, D.C. On some oscillating properties of the solutions of a class of functional-differential equations. Tsukuba J. Math. 5 (1981), no. 1, 39--46. doi:10.21099/tkbjm/1496159318. https://projecteuclid.org/euclid.tkbjm/1496159318


Export citation